# SDR SWIA201642350

- Difficulty date: June 18, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 34,489 hours, 28,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BATT ANGLE INSIDE MLG WHEEL TRUNION AREA HAS CRACK.   FABRICATED,LOCATED,DRILLED AND INSTALLED  ANGLE REPAIR DOUBLER  AND REPAIR FILLERON BATT RIB ASSY. AT WS 53.60 IAW REO.
